Skip to content
My WebMD Sign In, Sign Up
Bladder Pain . . .
avatar
bladderpain posted:
Hello Everyone,


I am new on this board, I have been having trouble emptying my bladder, I had Transurethral Incision or Resection of the Bladder Neck in 2010 I've also tried intersteim a peacemaker type device for the bladder in 2011. I've been on several different Meds, nothing helps!.


The Doctor can't figure out what is causing this!. my bladder makes me look like I'm 11-12 weeks pregnant. but I'm not because I'm a male. it's very unconfortable to wear jeans or regular underwear, so if I'm not going anywhere fancy I wear nylon jogging pants out, I also wear spandex shorts as underwear!.


I'm also having testicle pain. along with out of the blue erections. I'm just sitting at my computer, next thing I feel is my penis getting erect!. it hurts too. I also have some mild discharge from the penis and also my anus. the discharge is a cloudy muscly color. it really brothers me with the erections, expressly while I'm out.


I'm also having Pain in the right side of the bladder.
Reply
 
avatar
counterso responded:
It's essential that you communicate and persist with investigation and treatment with your urologist. Any kind of pain or discharge is problematic and needs more attention. I'm sorry we cannot offer you better options than continuing to insist your urologist find a solution for you. Feel welcome to try a different urologist if your current one is not providing the level of care you need. Do not delay.


Spotlight: Member Stories

i am a 25 year old male and i have alot of medical problems.To start with i have rhumatoid arthritis, bulging discs and degenerative disc disease in m...More

Helpful Tips

What is this hard "vein" and swelling on my penis?
Veins in your penis will usually have a blue color, but sometimes you may have what looks like a "vein" appear that wasn't there before, ... More
Was this Helpful?
82 of 171 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.